Frontiers of Mathematics in China

, Volume 13, Issue 6, pp 1469–1487 | Cite as

Global attractiveness and exponential decay of neutral stochastic functional differential equations driven by fBm with Hurst parameter less than 1/2

  • Liping XuEmail author
  • Jiaowan Luo
Research Article


We are concerned with a class of neutral stochastic functional differential equations driven by fractional Brownian motion (fBm) in the Hilbert space. We obtain the global attracting sets of this kind of equations driven by fBm with Hurst parameter ћ ∈ (0, 1/2). Especially, some sufficient conditions which ensure the exponential decay in the p-th moment of the mild solution of the considered equations are obtained. In the end, one example is given to illustrate the feasibility and effectiveness of results obtained.


Global attracting sets exponential p-th moment stability fractional Brownian motion (fBm) 




Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



This work was supported in part by the National Natural Science Foundation of China (Grant No. 11571071) and the Natural Science Foundation of Hubei Province (No. 2016CFB479).


  1. 1.
    Boudrahem S, Rougier P R. Relation between postural control assessment with eyes open and centre of pressure visual feed back effects in healthy individuals. Exp Brain Res, 2009, 195: 145–152CrossRefGoogle Scholar
  2. 2.
    Boufoussi B, Hajji S. Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space. Statist Probab Lett, 2012, 82(8): 1549–1558MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Boufoussi B, Hajji S. Transportation inequalities for neutral stochastic differential equations driven by fractional Brownian motion with Hurst parameter lesser than 1=2. Mediterr J Math, 2017, 14: 192MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Caraballo T, Garrido-Atienza M J, Taniguchi T. The existence and exponential behavior of solutions to stochastic delay evolution equations with a fractional Brownian motion. Nonlinear Anal, 2011, 74: 3671–3684MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Comte F, Renault E. Long memory continuous time models. J Econometrics, 1996, 73: 101–149MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    de la Fuente I M, Perez-Samartin A L, Martinez L, Garcia M A, Vera-Lopez A. Long-range correlations in rabbit brain neural activity. Ann Biomed Eng, 2006, 34(2): 295–299CrossRefGoogle Scholar
  7. 7.
    Duncan T E, Maslowski B, Pasik-Duncan B. Fractional Brownian motion and stochastic equations in Hilbert spaces. Stoch Dyn, 2002, 2: 225–250MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Hale J K, Lunel S M. Introduction to Functional Differential Equations. New York: Springer-Verlag, 1993CrossRefzbMATHGoogle Scholar
  9. 9.
    Kolmanovskii V B, Myshkis A. Introduction to the Theory and Applications of Functional Differential Equations. Kluwer Academic Publishers, 1999CrossRefzbMATHGoogle Scholar
  10. 10.
    Lakhel El H. Controllability of neutral stochastic functional integro-differential equations driven by fractional Brownian motion. Stoch Anal Appl, 2016, 34(3): 427–440MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Lakhel El H. Controllability of neutral functional differential equations driven by fractional Brownian motion with infinite delay. Nonlinear Dyn Syst Theory, 2017, 17(3): 291–302MathSciNetzbMATHGoogle Scholar
  12. 12.
    Lakhel El H, McKibben M A. Existence of solutions for fractional neutral functional differential equations driven by fBm with infinite delay. Stochastics, 2018, 90(3): 313–329MathSciNetCrossRefGoogle Scholar
  13. 13.
    Li D S, Xu D Y. Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations. Acta Math Sci Ser B Engl Ed, 2013, 33: 578–588MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Li Z. Global attractiveness and quasi-invariant sets of impulsive neutral stochastic functional differential equations driven by fBm. Neurocomputing, 2016, 177: 620–627CrossRefGoogle Scholar
  15. 15.
    Li Z, Luo J W. Transportation inequalities for stochastic delay evolution equations driven by fractional Brownian motion. Front Math China, 2015, 10(2): 303–321MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Liu K, Li Z. Global attracting set, exponential decay and stability in distribution of neutral SPDEs driven by additive ff-stable processes. Discrete Contin Dyn Syst Ser B, 2016, 21: 3551–3573MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Mandelbrot B B, Van Ness J. Fractional Brownian motion, fractional noises and applications. SIAM Rev, 1968, 10: 422–437MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Mao X R. Stochastic Differential Equations and Applications. 2nd ed. Oxford: Woodhead Publishing, 2007zbMATHGoogle Scholar
  19. 19.
    Maslowski B, Nualart D. Evolution equations driven by a fractional Brownian motion. J Funct Anal, 2003, 202: 277–305MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Mohammed S-E A. Stochastic Functional Differential Equations. Boston: Pitman, 1984zbMATHGoogle Scholar
  21. 21.
    Nualart D. The Malliavin Calculus and Related Topics. 2nd ed. Berlin: Springer-Verlag, 2006zbMATHGoogle Scholar
  22. 22.
    Pazy A. Semigroup of Linear Operators and Applications to Partial Differential Equations. New York: Spring-Verlag, 1992Google Scholar
  23. 23.
    Rypdal M, Rypdal K. Testing hypotheses about sun-climate complexity linking. Phys Rev Lett, 2010, 104: 128–151CrossRefGoogle Scholar
  24. 24.
    Salamon D. Control and Observation of Neutral Systems. Research Notes in Math, Vol 91. London: Pitman Advanced Publishing Program, 1984zbMATHGoogle Scholar
  25. 25.
    Simonsen I. Measuring anti-correlations in the nordic electricity spot market by wavelets. Phys A, 2003, 322: 597–606CrossRefzbMATHGoogle Scholar
  26. 26.
    Wang L, Li D. Impulsive-integral inequalities for attracting and quasi-invariant sets of impulsive stochastic partial differential equations with infinite delays. J Inequal Appl, 2013, 2013: 338MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Willinger W, Leland W, Taqqu M, Wilson D. On self-similar nature of ethernet traffic. IEEE/ACM Trans Networking, 1994, 2: 1–15CrossRefGoogle Scholar
  28. 28.
    Wu J H. Theory and Applications of Partial Functional Differential Equations. Appl Math Sci, Vol 119. New York: Springer-Verlag, 1996CrossRefzbMATHGoogle Scholar

Copyright information

© Higher Education Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Information and MathematicsYangtze UniversityJingzhouChina
  2. 2.School of Mathematics and Information SciencesGuangzhou UniversityGuangzhouChina

Personalised recommendations